Skip to content

Postitive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains

Research output: Contribution to journalArticle

  • V Liskevich
  • S Lyakhova
  • VB Moroz
Original languageEnglish
Pages (from-to)212 - 252
JournalJournal of Differential Equations
Volume232 (1)
DatePublished - 1 Jan 2007


We study the existence and nonexistence of positive (super)solutions to the nonlinear p-Laplace equation -Delta(p)u - mu/(vertical bar x vertical bar p)u(p-1) = C/(vertical bar x vertical bar sigma)u(q) in exterior domains of R-N (N >= 2). Here p epsilon (1, + infinity) and mu

Additional information

Publisher: Academic Press Inc Elsevier Science


View research connections

Related faculties, schools or groups